# SDR DALA2020022501377

- Difficulty date: February 24, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 47,652 hours, 31,781 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HEAT EXCHANGER COOLING FAN POPS ALL 3 PHSES C/B'S. ODOR THROUGHOUT CABIN C/A R/R LT HEAT EXCHANGER COOLING FAN PER MD90AMM 21-55. LEAK AND FUNCTIONAL CKS GOOD (5498218)
